# SDR ASAA1058298

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,303 hours, 4,632 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10107
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 4,148 hours, 1,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT DUCT PRESSURE SPLIT WITH LEFT FLUCTUATION 10 PSI.  AT 6000' N1'S LT /89.6 RT /89.6 DUCT PRES L 42 TO 50 PSI / R 30 PSI.  FLUCTUATION STABILIZED 8-10 THOUSAND FT WITH ONLY SMALL SPLIT.  CRUISE TO TOD APPROX 8-10 PSI SPLIT.  AT IDLE DESCENT 1-2 PSI SPLIT L 24/ R 26 PSI AT 40.3 PERCENT.  REMOVED AND REPLACED NR 2 ENGINE BLEED AIR REGULATOR PER MM 36 11 03.  LEAK CHECK GOOD.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST PER MM 36 11 00 710 801.  OPS CHECK GOOD.
